Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jesKane

Post Accutane Users

I would like to hear from all the post accutane users who have had their face significantly clear up.

I hear alot of people take accutane have their breakouts stop but right after they stop accutane they get acne again. Does it happen to alot of you ? id like to know before i spend alot of money on Accutane just to go through hell for 6 months and have my acne come back. Please help . any information you can give me weather its good or bad.

Share this post


Link to post
Share on other sites

It came back about 1 1/2 years later but MUCH MUCH MUCH less severe....just annoying monthly chin zits (hormonal-I'm female). And my back acne was CURED (still is) and that is SUCH a releif!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×